# SDR RAIA00507022

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 14,501 hours, 13,873 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21582
- Part serial: 0462
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,799 hours, 11,824 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

FLT NR 3533- BOS - BRAKE OVERTEMP NR 1 TIRE FLAT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BRAKE ASSY AND NR 1 AND NR 2 TIRES.  OPS CHECKED GOOD.
